Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Odd triperfect numbers are divisible by eleven distinct prime factors

Author: Masao Kishore
Journal: Math. Comp. 44 (1985), 261-263
MSC: Primary 11A25
MathSciNet review: 771048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an odd triperfect number has at least eleven distinct prime factors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society